# SDR PNSA010502

- Difficulty date: May 24, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 21,340 hours, 19,182 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MLB2041WO1LJ
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF PARKING AUTHORITY SWITCH STUCK IN THE PARK POSITION.  RETURNED TO BLOCK.  REPLACED AUTHORITY SWITCH.  OPS CHECK OK.
